My sister (37 yrs) got flu last Thursday night. On saturday night her daughter(2.5 years) got very high fever and she was given paracetamol which brough down the fever but it again went up in the morning. The doctor prescribed Ibuprofen every eight hours and paracetamol in between. Her fever goes up to 102 and 103. However since she did not get fever on Monday, my sister stopped Ibuprofen and only gave paracetamol throughout the day. But at night the fever returned and went as high as 103 F. She is back on Ibuprofen and paracetamol. The fever is still returning and today it is 101 F. We consulted a homeopath and he recommended Belladona 30 four times a day. We are giving her that alongside Ibuprofen and Paracetamol. She has running nose(watery) and little cough when she coughs. She has thirst but no appetite. When the fever goes high her face becomes quite red and eyes watery. It is now six days and she is not eating anything except little milk. I am really getting anxious.
mummyappy on 2007-03-01
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.